MAUDE Adverse Event Report: ALMA LASERS LTD ACCENT; MEDICAL LASER

ALMA LASERS LTD ACCENT; MEDICAL LASER
Model Number RF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has made an attempt for device retrieval and is in the process of making further attempts to request the device back for evaluation.Alma ltd.Clinical reached out to an independent medical expert for the medical assessment.As per their assessment, the patient may have had deep second degree burns.(b)(4) has made multiple attempts to request patient follow-up condition; no updates are available.Alma ltd.Clinical has therefore, determined this event to be reportable and is submitting this report to the fda in good faith efforts.Should any information become available, alma will submit supplemental report within the fda published timelines.
 
Event or Problem Description
The suspected device was used on the patient's abdomen.As per the facility, the patient reported she has sustained a small burn 1 inch to the right of her belly button.The patient called in to report this burn two weeks after the treatment.

Brand Name
ACCENT
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8404853
Report Number3004167969-2019-00009
Device Sequence Number389672
Product Code IMI
UDI-Device Identifier17290110120228
UDI-Public17290110120228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberRF
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/06/2019
Device Age7 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age53 YR